Degenerate quadratic forms of the calculus of variations
Doklady Akademii Nauk, Tome 333 (1993) no. 3, pp. 277-281
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_333_3_a0,
author = {A. V. Arutyunov},
title = {Degenerate quadratic forms of the calculus of variations},
journal = {Doklady Akademii Nauk},
pages = {277--281},
year = {1993},
volume = {333},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_333_3_a0/}
}
A. V. Arutyunov. Degenerate quadratic forms of the calculus of variations. Doklady Akademii Nauk, Tome 333 (1993) no. 3, pp. 277-281. http://geodesic.mathdoc.fr/item/DAN_1993_333_3_a0/